Alert archive / North Carolina / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 84, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at Jun 13, 2013, 4:00 PM EDT for Caswell County, North Carolina. It was in force for 90 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2013, 4:00 PM EDT (20:00 UTC)
- Expired
- Jun 13, 2013, 5:30 PM EDT
- In force
- 90 min
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
County Caswell County, NC
The radar
The Roanoke radar (KFCX), 106 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 4:30 PM EDT | TSTM WND DMG | 5 Sse Danville City, NC | NUMEROUS TREES DOWN ACROSS THE NORTHERN PART OF THE COUNTY. HIGHWAY 29 AND HIGHWAY 86 WERE BLOCKED IN SEVERAL PLACES BY FALLEN TREES. MOTORISTS WERE STRANDED IN THEIR VEHICLES. |
| Jun 13, 4:36 PM EDT | TSTM WND DMG | 3 Ssw Camp Springs, NC | MULTIPLE TREES DOWN |
| Jun 13, 4:55 PM EDT | TSTM WND DMG | 1 N Prospect Hill, NC | FIVE 12 TO 14 INCH DIAMETER TREES DOWN |
| Jun 13, 4:58 PM EDT | TSTM WND DMG | 2 Nnw Prospect Hill, NC | A ROOF AND A PORCH WERE BLOWN OFF OF A HOME NEAR PROSPECT HILL. CASWELL WARNING POINT ALSO REPORTED 100S OF TREES DOWN ACROSS THE COUNTY BETWEEN 430 AND 500 PM...THE EXTREME NORTHERN AND EXTREME SOUTHERN PARTS OF THE COUNTY WERE HARDEST HIT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 1:40 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 8.0 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 437 J/kg
- Mixed-layer CIN
- -333 J/kg
- Mixed-layer LCL
- 1862 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
625
WUUS51 KRNK 132000
SVRRNK
NCC033-132130-
/O.NEW.KRNK.SV.W.0084.130613T2000Z-130613T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
400 PM EDT THU JUN 13 2013
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CASWELL COUNTY IN NORTH CENTRAL NORTH CAROLINA...
* UNTIL 530 PM EDT
* AT 353 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS APPROACHING THE CITY OF DANVILLE. THESE STORMS ARE
CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS
STORMS WILL CROSS YANCEYVILLE AROUND 5:00 PM.
* LOCATIONS IMPACTED INCLUDE...
PROVIDENCE...
PROSPECT HILL...
JERICHO...
YANCEYVILLE...
AND CAMP SPRINGS.
THIS IS A DANGEROUS SITUATION!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE THE POTENTIAL TO CAUSE SERIOUS INJURY AND
SIGNIFICANT DAMAGE TO PROPERTY. MOVE TO A BASEMENT OR TO AN INTERIOR
ROOM ON THE LOWEST FLOOR OF A STURDY SHELTER NOW. EVACUATE MOBILE
HOMES AND MOVE INSIDE A STURDIER STRUCTURE. IF NONE IS
AVAILABLE...SEEK SHELTER IN A DITCH OR OTHER LOW SPOT AND COVER YOUR
HEAD.
&&
LAT...LON 3625 7953 3645 7952 3654 7951 3654 7914
3624 7916
TIME...MOT...LOC 1957Z 287DEG 27KT 3660 7970
$$
113 follow-up statements
924
WWUS51 KRNK 132043
SVSRNK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
443 PM EDT THU JUN 13 2013
NCC033-132130-
/O.CON.KRNK.SV.W.0084.000000T0000Z-130613T2130Z/
CASWELL NC-
443 PM EDT THU JUN 13 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR CASWELL COUNTY IN NORTH CENTRAL NORTH CAROLINA...
AT 440 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DESTRUCTIVE
WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BLANCH TO YANCEYVILLE TO CAMP SPRINGS...AND WERE
MOVING TO THE SOUTHEAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
PROVIDENCE...
PROSPECT HILL...
JERICHO...
YANCEYVILLE...
AND CAMP SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS LINE OF STORMS HAS THE POTENTIAL TO CAUSE SERIOUS INJURY AND
SIGNIFICANT DAMAGE TO PROPERTY. MOVE TO A BASEMENT OR TO AN INTERIOR
ROOM ON THE LOWEST FLOOR OF A STURDY SHELTER NOW. EVACUATE MOBILE
HOMES AND MOVE INSIDE A STURDIER STRUCTURE. IF NONE IS AVAILABLE...
SEEK SHELTER IN A DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD.
POWER OUTAGES ARE LIKELY!
&&
LAT...LON 3625 7953 3645 7952 3654 7951 3654 7914
3624 7916
TIME...MOT...LOC 2039Z 338DEG 31KT 3651 7925 3641 7941 3626 7952
$$
11415 WWUS51 KRNK 132106 SVSRNK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 506 PM EDT THU JUN 13 2013 NCC033-132130- /O.CON.KRNK.SV.W.0084.000000T0000Z-130613T2130Z/ CASWELL NC- 506 PM EDT THU JUN 13 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT FOR SOUTHEASTERN CASWELL COUNTY IN NORTH CENTRAL NORTH CAROLINA... AT 500 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM ROXBORO TO PROSPECT HILL TO BAYNES...AND WERE MOVING TO THE SOUTHEAST AT 40 MPH. LOCATIONS IMPACTED INCLUDE... PROSPECT HILL... AND LEASBURG. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS LINE OF STORMS HAS THE POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. MOVE TO A BASEMENT OR TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY SHELTER NOW. EVACUATE MOBILE HOMES AND MOVE INSIDE A STURDIER STRUCTURE. IF NONE IS AVAILABLE... SEEK SHELTER IN A DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD. WHEN IT IS SAFE TO DO SO...PLEASE SEND YOUR REPORTS OF QUARTER SIZE OR LARGER HAIL...AS WELL AS ANY REPORTS OF WIND DAMAGE...INCLUDING DOWNED TREES OR LARGE LIMBS...TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT 1...8 6 6...2 1 5...4 3 2 4. REPORTS AND PICTURES CAN ALSO BE SHARED ON THE NATIONAL WEATHER SERVICE BLACKSBURG FACEBOOK PAGE AND ON TWITTER. && LAT...LON 3624 7932 3643 7915 3624 7916 TIME...MOT...LOC 2102Z 316DEG 40KT 3646 7904 3628 7919 3621 7931 $$ 11
211
WWUS51 KRNK 132117
SVSRNK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
517 PM EDT THU JUN 13 2013
NCC033-132127-
/O.CAN.KRNK.SV.W.0084.000000T0000Z-130613T2130Z/
CASWELL NC-
517 PM EDT THU JUN 13 2013
...THE SEVERE THUNDERSTORM WARNING FOR
SOUTHEASTERN CASWELL COUNTY IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
WHEN IT IS SAFE TO DO SO...PLEASE SEND YOUR REPORTS OF QUARTER SIZE
OR LARGER HAIL...AS WELL AS ANY REPORTS OF WIND DAMAGE...INCLUDING
DOWNED TREES OR LARGE LIMBS...TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE AT 1...8 6 6...2 1 5...4 3 2 4. REPORTS AND
PICTURES CAN ALSO BE SHARED ON THE NATIONAL WEATHER SERVICE
BLACKSBURG FACEBOOK PAGE AND ON TWITTER.
LAT...LON 3624 7932 3643 7915 3624 7916
TIME...MOT...LOC 2117Z 287DEG 27KT 3643 7891 3625 7906 3618 7918
$$
11What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 3:59 PM EDT, 1 minute earlier.
Area forecast discussion, Jun 13, 3:59 PM EDT, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 359 PM EDT THU JUN 13 2013 .SYNOPSIS... MUCH COOLER AND DRIER AIR WILL FOLLOW THIS AFTERNOON'S FRONT AS HIGH PRESSURE BUILDS IN FROM THE NORTHWEST ON FRIDAY. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... AS OF 358 PM EDT THURSDAY... CONVECTIVE SHOWERS ARE MOVING ACROSS THE PIEDMONT THIS AFTERNOON. ALL WATCHES AND WARNINGS WILL LIKELY BE CLEARED BY 500 PM. BEHIND THE LINE ARE SOME LIGHT SHOWERS THAT MAY LAST FOR ABOUT AN HOUR OR TWO. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY NIGHT/... AS OF 345 PM EDT THURSDAY... BUSY WEATHER TODAY WILL BE A MEMORY FRIDAY AS HIGH PRESSURE PUSHES IN FROM THE NORTHWEST. LOWER HUMIDITY AND SEASONAL TEMPS EXPECTED. ONE STRONG SHORTWAVE IS EXPECTED TO STEER SOUTHEAST ACROSS THE AREA AND MAY BE ENOUGH MOISTURE FOR A FEW SHOWERS ACROSS THE MTNS OF WV/ALLEGHANY HIGHLANDS. OTHERWISE...SHOULD BE PARTLY TO MOSTLY SUNNY. HIGH PRESSURE OVERHEAD FRIDAY NIGHT MOVES OFF THE SOUTHEAST COAST SUNDAY. RETURN FLOW WILL BRING INCREASING HUMIDITY SUNDAY AFTERNOON WITH SOME WEAK UPPER DISTURBANCE MOVING IN. HAVE ENOUGH COVERGENCE IN THE MTNS SO KEPT SLIGHT CHANCE/LOW CHANCE FOR STORMS SUNDAY FOR THE MTNS. && .LONG TERM /MONDAY THROUGH THURSDAY/... AS OF 1215 PM EDT THURSDAY... HIGH PRESSURE WILL BE OFF THE SOUTHEAST COAST WHILE INCREASING HUMIDITY AND PIECES OF SHORTWAVE ENERGY MOVE ACROSS THE AREA AHEAD OF A FRONT. THE PATTERN SUGGESTS THAT MON-TUE WILL HAVE THE BETTER THREAT OF SHOWERS/STORMS WITH THE FRONT SHIFTING SOUTHEAST OF US BY WEDNESDAY. HIGH PRESSURE BUILDS IN BEHIND THIS FRONT OVER THE GREAT LAKES SOUTH INTO THE TN VALLEY WEDNESDAY AND THURSDAY. THE FRONT WILL STAY HUNG UP ACROSS THE SOUTHEAST SO THERE IS AN OUTSIDE SHOT THAT SOME OF OUR SRN CWA COUNTIES COULD SEE A FEW SHOWERS WED OR THU...ALTHOUGH FOR NOW LEFT IT MAINLY DRY. TEMPS ABOVE NORMAL EARLY BECOME MORE NORMAL POST FRONTAL PASSAGE...WITH HUMIDITY DROPPING SOME BY WED NIGHT-THU. && .AVIATION /20Z THURSDAY THROUGH TUESDAY/... AS OF 135 PM EDT THURSDAY... CONVECTIVE LINE WILL IMPACT LWB/BLF EARLY THEN ROA/LYH/DAN AFTER 19Z UNTIL ABOUT 22-23Z. CONFIDENCE HIGH THAT TERMINALS WILL BE AFFECT ALTHOUGH LOWER AT BCB AS INDICATIONS SHOW WEAKENING BEFORE HITTING BCB AND JUMPING MORE EAST TO THE BLUE RIDGE AND FOOTHILLS. WINDS WILL BE THE MAIN THREAT AND GUSTS TO 40 KNOTS PLUS IS NOT OUT OF THE QUESTION AT ROA/LYH. WHEN THE LINE GOES THROUGH EXPECT VSBYS TO DROP TO IFR AND CIGS TO MVFR. THE FRONT ASSOCIATED WITH THE LINE WILL BE EAST OF THE CWA THIS EVENING AND EXPECT ALL SITES TO BECOME VFR...ALTHOUGH SOME LINGERING MVFR CIGS POSSIBLE AT BLF. HIGH PRESSURE WILL BUILD IN FRIDAY AND SATURDAY RESULTING IN VFR WEATHER. MAY SEE FOG AT THE TYPICAL LOCATIONS SUNDAY MORNING... KLWB/KBCB...OTHERWISE VFR. LOW LEVEL SOUTHERLY FLOW RETURNS ON SUNDAY AHEAD OF ANOTHER FRONT MOVING INTO THE MIDWEST/GREAT LAKES. THIS WILL LIKELY BRING ISOLATED STORMS TO THE MOUNTAINS SUNDAY AFTERNOON...WITH BETTER COVERAGE ACROSS THE REGION MONDAY AHEAD OF THE BOUNDARY. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && SYNOPSIS...RCS NEAR TERM...RCS SHORT TERM...WP LONG TERM...WP AVIATION...WP
Hazardous weather outlook, Jun 13, 3:05 PM EDT, 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 305 PM EDT THU JUN 13 2013 VAZ014>018-022>024-032>035-043>047-058-059-141915- MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG-ROANOKE-BOTETOURT-ROCKBRIDGE- PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL- APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE- 305 PM EDT THU JUN 13 2013 ...SEVERE THUNDERSTORM WATCH 306 IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. STORMS THIS AFTERNOON AND EVENING WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NCZ001>006-018>020-141915- ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES- YADKIN- 305 PM EDT THU JUN 13 2013 ...SEVERE THUNDERSTORM WATCH 307 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA AND NORTHWEST NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. STORMS THIS AFTERNOON AND EVENING WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. VAZ007-009>013-019-020-WVZ042>045-141915- TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-ALLEGHANY VA-BATH-MERCER- SUMMERS-MONROE-GREENBRIER- 305 PM EDT THU JUN 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. RCS
In the hours before
Local storm report, Jun 13, 3:48 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
348 PM EDT THU JUN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG 4 SSE STEWARTSVILLE 37.21N 79.75W
06/13/2013 BEDFORD VA PUBLIC
TREES AND POWER LINES DOWN ON THOMASSON MILL RD
&&
CFLocal storm report, Jun 13, 3:51 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
351 PM EDT THU JUN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL 3 W KING 36.28N 80.42W
06/13/2013 E1.50 INCH STOKES NC PUBLIC
ALSO TREES DOWN ON GAP LANE
&&
CFLocal storm report, Jun 13, 3:53 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
353 PM EDT THU JUN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG COLLINSVILLE 36.72N 79.91W
06/13/2013 HENRY VA TRAINED SPOTTER
TREES AND POWER LINES DOWN ON COUNTRY WOODS LANE
&&
CFLocal storm report, Jun 13, 3:54 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
354 PM EDT THU JUN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0217 PM TSTM WND DMG 3 SSE MC DONALDS MILL 37.27N 80.26W
06/13/2013 MONTGOMERY VA PUBLIC
TREES DOWN ON FLATWOODS ROAD.
&&
WHPLocal storm report, Jun 13, 3:57 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
357 PM EDT THU JUN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL N YADKINVILLE 36.14N 80.66W
06/13/2013 M1.00 INCH YADKIN NC TRAINED SPOTTER
&&
WHPLocal storm report, Jun 13, 3:58 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
358 PM EDT THU JUN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0311 PM TSTM WND DMG 3 N SHEPPARDS 37.43N 78.48W
06/13/2013 BUCKINGHAM VA TRAINED SPOTTER
NUMEROUS LARGE TREES DOWN
&&
JVCThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 2:23 PM EDT | Severe Thunderstorm Warning | RNK | Alleghany, Ashe, Watauga, Wilkes | 52 min |
| Jun 13, 3:15 PM EDT | Severe Thunderstorm Warning | RNK | Surry, Wilkes, Yadkin | 60 min |
| Jun 13, 3:34 PM EDT | Severe Thunderstorm Warning | RNK | Rockingham, Stokes | 56 min |
| Jun 13, 4:30 PM EDT | Severe Thunderstorm Warning | RNK | Rockingham | 30 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.